# SDR P5CA9600670

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: E\E Compt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIMARY DISPLAY AND CONTROL CIRCUIT BREAKER TRIPPED.  REPAIRED CHAFED WIRE AT CONNECTOR IN LANDING GEAR CARD FILE DISCONNECT PANEL, OPERATIONAL CHECKED OK PER M/M 32-61-00.
